| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 7, 2012, no. 45-48


I. Farmakis
      A (very) simple proof that H^1(G,V)=(0) for a compact, or connected semi-simple group
      Int. Math. Forum, Vol. 7, 2012, no. 45-48, 2205-2209.

H. J. A. Hussein, R. H. Buti
      On ((HR)) fractional calculus
      Int. Math. Forum, Vol. 7, 2012, no. 45-48, 2211-2217.

E. A. El-Sayed, M. M. M. Abdou
      Direct partial modal approach for solving generalized first order systems
      Int. Math. Forum, Vol. 7, 2012, no. 45-48, 2219-2238.

F. Marevci, M. Lohaj
      Some properties of operator Classes (M,k)*, A*[k] and k−* paranormal operator
      Int. Math. Forum, Vol. 7, 2012, no. 45-48, 2239-2252.

E. M. El-Kholy, El-Said R. Lashin, S. N. Daoud
      New operations on graphs and graph foldings
      Int. Math. Forum, Vol. 7, 2012, no. 45-48, 2253-2263.

S. S. Siddiqi, K. Rehan
      Symmetric ternary interpolating C^1 subdivision scheme
      Int. Math. Forum, Vol. 7, 2012, no. 45-48, 2269-2277.

S. S. Siddiqi, Gh. Akram, H. Baig
      Solution of delay differential equations using nonic spline collocation methods
      Int. Math. Forum, Vol. 7, 2012, no. 45-48, 2279-2292.

H. S. Abdelaziz, M. Khalifa Saad, Sezai Kiziltug
      Parallel surfaces of Weingarten type in Minkowski 3-space
      Int. Math. Forum, Vol. 7, 2012, no. 45-48, 2293-2302.

C. Namnak, E. Laysirikul
      Remarks on E-order-preserving transformation semigroups
      Int. Math. Forum, Vol. 7, 2012, no. 45-48, 2303-2307.

Z. Ullah
      On generalized (\alpha,\beta)-derivations of rings with involution
      Int. Math. Forum, Vol. 7, 2012, no. 45-48, 2309-2315.

A. A. Hemeda
      New iterative method: application to nth-order integro-differential equations
      Int. Math. Forum, Vol. 7, 2012, no. 45-48, 2317-2332.

W. Robin
      On the Rodrigues' formula approach to operator factorization
      Int. Math. Forum, Vol. 7, 2012, no. 45-48, 2333-2351.

T. M. Selvarajan, C. Elango, A. Nagarajan
      Notes on (Q,L)-fuzzy subrings of a ring
      Int. Math. Forum, Vol. 7, 2012, no. 45-48, 2353-2362.

K. Uohashi
      A Hessian domain constructed with a foliation by 1-conformally flat statistical manifolds
      Int. Math. Forum, Vol. 7, 2012, no. 45-48, 2363-2371.

E. Kengne, A. Lakhssassi, R. Vaillancourt
      Temperature distribution in living biological tissue simultaneously subjected to oscillatory surface and spatial heating: analytical and numerical analysis
      Int. Math. Forum, Vol. 7, 2012, no. 45-48, 2373-2392.

M. A. Seoud, M. A. Salim
      Further results on triangular sum graphs
      Int. Math. Forum, Vol. 7, 2012, no. 45-48, 2393-2405.

K. Subhashini
      Simple (1,0) rings
      Int. Math. Forum, Vol. 7, 2012, no. 45-48, 2407-2410.

K. Subhashini, M. Ravi Kumar, K. Mallikarjunudu
      A result on simple (-1,1) rings
      Int. Math. Forum, Vol. 7, 2012, no. 45-48, 2411-2413.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |